# SDR GTIA2024061738182

- Difficulty date: June 15, 2024
- Submitted: June 18, 2024
- Operation: Air carrier
- Aircraft: N679NK
- Make and model: Airbus A321-231
- Aircraft serial: 7852
- Aircraft time: 21,447 hours, 9,450 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Part number: UNKNOWN
- Condition: Low Pressure
- Location: R4 Door Assist
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R4 DOOR ASSIST ACCUMULATOR LOW.-SERVICE R4 DOOR ASSIST ACCUMULATOR TO PROPER PRESSURE IAW AMM 52-13-00.
